Open Access

On the accelerants of non-self-adjoint Dirac operators


Abstract

We prove that there is a homeomorphism between the space of accelerants and the space of potentials of non-self-adjoint Dirac operators on a finite interval.

Key words: Non-self-adjoint Dirac operators, the Krein accelerants.


Full Text





Article Information

TitleOn the accelerants of non-self-adjoint Dirac operators
SourceMethods Funct. Anal. Topology, Vol. 20 (2014), no. 4, 349-364
MathSciNet MR3309672
zbMATH 1324.34180
MilestonesReceived 23/12/2014
CopyrightThe Author(s) 2014 (CC BY-SA)

Authors Information

Ya. V. Mykytyuk
Ivan Franko National University of Lviv, 1 Universytets'ka, Lviv, 79000, Ukraine

D. V. Puyda
Ivan Franko National University of Lviv, 1 Universytets'ka, Lviv, 79000, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Ya. V. Mykytyuk and D. V. Puyda, On the accelerants of non-self-adjoint Dirac operators, Methods Funct. Anal. Topology 20 (2014), no. 4, 349-364.


BibTex

@article {MFAT727,
    AUTHOR = {Mykytyuk, Ya. V. and Puyda, D. V.},
     TITLE = {On the accelerants of non-self-adjoint Dirac operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {20},
      YEAR = {2014},
    NUMBER = {4},
     PAGES = {349-364},
      ISSN = {1029-3531},
  MRNUMBER = {MR3309672},
 ZBLNUMBER = {1324.34180},
       URL = {http://mfat.imath.kiev.ua/article/?id=727},
}


All Issues